# SDR CALA0800415

- Difficulty date: April 25, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 31,616 hours, 11,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CHORD HAS CORROSION AT SEVERAL SCREW HOLES.  REMOVED AND REPLACED L-1 DOOR CHORD PER SRM 51-40-02, B737-53-3-0735.
